# SDR 95ZZZX3180

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCI - FLT 117 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NLG GREEN LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR AND GREEN LIGHT CAME ON.  REPLACED LANDING GEAR LEVER RELAY R2-28, MFG PN 9274-3643.  NLG OPERATION AND INDICATION CHECKED NORMAL.  CHECK C - 3-1-95 - STL.
